Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Symmetric stable processes in parabola-shaped regions

Authors: Rodrigo Bañuelos and Krzysztof Bogdan
Journal: Proc. Amer. Math. Soc. 133 (2005), 3581-3587
MSC (2000): Primary 31B05, 60J45
Published electronically: June 8, 2005
MathSciNet review: 2163593
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We identify the critical exponent of integrability of the first exit time of the rotation invariant stable Lévy process from a parabola-shaped region.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 31B05, 60J45

Retrieve articles in all journals with MSC (2000): 31B05, 60J45

Additional Information

Rodrigo Bañuelos
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907-1395

Krzysztof Bogdan
Affiliation: Institute of Mathematics, Polish Academy of Sciences, Poland – and – Institute of Mathematics, Wrocław University of Technology, 50-370 Wrocław, Poland

Keywords: Symmetric stable process, parabola, exit time, harmonic measure
Received by editor(s): June 14, 2004
Received by editor(s) in revised form: July 14, 2004
Published electronically: June 8, 2005
Additional Notes: The first author was supported in part by NSF grant # 9700585-DMS
The second author was supported in part by KBN (2P03A 041 22) and by RTN (HPRN-CT-2001-00273-HARP)
Communicated by: Richard C. Bradley
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.